%0 Journal Article
	%A Kejun Zhuang and  Zhaohui Wen
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 55, 2011
	%T Global Existence of Periodic Solutions in a Delayed Tri–neuron Network
	%U https://publications.waset.org/pdf/1424
	%V 55
	%X In this paper, a tri–neuron network model with time
delay is investigated. By using the Bendixson-s criterion for high–
dimensional ordinary differential equations and global Hopf bifurcation
theory for functional differential equations, sufficient conditions
for existence of periodic solutions when the time delay is sufficiently
large are established.
	%P 993 - 995